Functional Analysis

[76] An algebraic approach to the Banach-Stone theorem for separating linear bijections

Hwa-Long Gau Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43664

Taiwanese Journal of Mathematics, 399-403, 2002.9
[ Download ] [ 2019-10-20 21:00:04 uploaded by Ngai_Ching_Wong ] [ 488 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[77] A Banach-Stone theorem for Riesz isomorphisms of Banach lattices

Jin Chen Zi Chen Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43663

Proceedings of the American Mathematical Society, 136, (11), 3869-3874, 2008
[ Download ] [ 2019-10-20 20:59:46 uploaded by Ngai_Ching_Wong ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[78] Linear orthogonality preservers of Hilbert *-modules over *-algebras with real rank zero

Chi-Wai Leung Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43662

Proceedings of the American Mathematical Society, 140, (9), 3151-3160, 2012
[ Download ] [ 2019-10-20 20:59:28 uploaded by Ngai_Ching_Wong ] [ 421 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[79] Topologies and bornologies determined by operator ideals

Yau-Chuen Wong Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43661

Mathematische Annalen, 282, (4), 587-614, 1988.12
[ Download ] [ 2019-10-20 20:58:34 uploaded by Ngai_Ching_Wong ] [ 223 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[80] Into Isometries ofC0 (X, E) s

Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43660

Journal of Mathematical Analysis and Applications, 207, (1), 286-290, 1997.3
[ Download ] [ 2019-10-20 20:58:17 uploaded by Ngai_Ching_Wong ] [ 460 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[81] Fixed point theorems and convergence theorems for generalized nonspreading mappings in Banach spaces

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43658

Journal of Fixed Point Theory and Applications, 11, (1), 159-183, 2012.3
[ Download ] [ 2019-10-20 20:57:26 uploaded by Ngai_Ching_Wong ] [ 418 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[82] Strong convergence theorems of Ishikawa iteration process with errors for fixed points of Lipschitz continuous mappings in Banach spaces

Yen-Cherng Lin Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43656

Taiwanese Journal of Mathematics, 10, (2), 543-552, 2006
[ Download ] [ 2019-10-20 20:56:53 uploaded by Ngai_Ching_Wong ] [ 421 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[83] Zero product preservers of C*-algebras

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43655

arXiv preprint arXiv:0708.3718, 2007.8
[ Download ] [ 2019-10-20 20:56:36 uploaded by Ngai_Ching_Wong ] [ 433 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[84] Degree theory for generalized variational inequalities and applications

Bui Trong Kien M-M Wong Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43654

European Journal of Operational Research, 192, (3), 730-736, 2009.2
[ Download ] [ 2019-10-20 20:56:20 uploaded by Ngai_Ching_Wong ] [ 220 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[85] Orthogonality and disjointness preserving linear maps between Fourier and FourierStieltjes algebras of locally compact groups

Anthony To-Ming Lau Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43653

Journal of Functional Analysis, 265, (4), 562-593, 2013.8
[ Download ] [ 2019-10-20 20:56:00 uploaded by Ngai_Ching_Wong ] [ 432 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[86] Unbounded disjointness preserving linear functionals

Lawrence G Brown Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43652

Monatshefte fr Mathematik, 141, (1), 21-32, 2004.1
[ Download ] [ 2019-10-20 20:55:39 uploaded by Ngai_Ching_Wong ] [ 225 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] Fixed point solutions of variational inequalities for a finite family of asymptotically nonexpansive mappings without common fixed point assumption

Lu-Chuan Ceng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43650

Computers & Mathematics with Applications, 56, (9), 2312-2322, 2008.11
[ Download ] [ 2019-10-20 20:55:02 uploaded by Ngai_Ching_Wong ] [ 247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] On the degree theory for general mappings of monotone type

Bui Trong Kien Mu-Ming Wong Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43643

Journal of Mathematical Analysis and Applications, 340, (1), 707-720, 2008.4
[ Download ] [ 2019-10-20 20:53:04 uploaded by Ngai_Ching_Wong ] [ 237 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] Generalized vector variational inequalities with star-pseudomonotone and discontinuous operators

Bui Trong Kien Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43642

Nonlinear Analysis: Theory, Methods & Applications, 68, (9), 2859-2871, 2008.5
[ Download ] [ 2019-10-20 20:52:44 uploaded by Ngai_Ching_Wong ] [ 219 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] Triple homomorphisms of C*-algebras

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43640

arXiv preprint math/0506184, 2005.6
[ Download ] [ 2019-10-20 20:52:11 uploaded by Ngai_Ching_Wong ] [ 514 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[91] A generalized hybrid steepest-descent method for variational inequalities in Banach spaces

DR Sahu Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43639

Fixed Point Theory and Applications, 2011, (1), 754702, 2011.12
[ Download ] [ 2019-10-20 20:51:53 uploaded by Ngai_Ching_Wong ] [ 489 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[92] Algorithm for generalized co-complementarity problems in Banach spaces

Juh-Yin Chen Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43636

Computers & Mathematics with Applications, 43, 49-54, 2002.1
[ Download ] [ 2019-10-20 20:50:59 uploaded by Ngai_Ching_Wong ] [ 343 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[93] Maps preserving the spectrum of generalized Jordan product of operators

Jinchuan Hou Chi-Kwong Li Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43635

Linear Algebra and Its Applications, 432, (4), 1049-1069, 2010.2
[ Download ] [ 2019-10-20 20:50:44 uploaded by Ngai_Ching_Wong ] [ 492 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[94] Jordan isomorphisms and maps preserving spectra of certain operator products

JC Hou Chi-Kwong Li Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43631

Studia Math, 184, (1), 31-47, 2008.1
[ Download ] [ 2019-10-20 20:48:43 uploaded by Ngai_Ching_Wong ] [ 755 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[95] The existence of nonlinear inequalities

QH Ansari Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43629

Applied Mathematics Letters, 12, (5), 89-92, 1999.7
[ Download ] [ 2019-10-20 20:47:50 uploaded by Ngai_Ching_Wong ] [ 328 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[96] Convergence analysis of modified hybrid steepest-descent methods with variable parameters for variational inequalities

Lu-Chuan Zeng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43628

Journal of Optimization Theory and Applications, 132, (1), 51-69, 2007.1
[ Download ] [ 2019-10-20 20:47:31 uploaded by Ngai_Ching_Wong ] [ 580 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[97] Weighted Composition Operators ofC0 (X)'s

Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43626

Journal of mathematical analysis and applications, 201, (3), 981-993, 1996.8
[ Download ] [ 2019-10-20 20:46:55 uploaded by Ngai_Ching_Wong ] [ 351 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[98] Strong convergence theorem by a hybrid extragradient-like approximation method for variational inequalities and fixed point problems

Lu-Chuan Ceng Nicolas Hadjisavvas Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43625

Journal of Global Optimization, 46, (4), 635-646, 2010.4
[ Download ] [ 2019-10-20 20:46:38 uploaded by Ngai_Ching_Wong ] [ 603 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[99] Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs Dynamical Systems Functional Analysis mathscidoc:1908.05001

Anal. PDE, 9, (4), 893-906, 2016
[ Download ] [ 2019-08-22 11:50:25 uploaded by hhuichi ] [ 714 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[100] Ergodic invariant states and irreducible representations of crossed product $C^∗$-algebras.

Huichi Huang Chongqing University Jianchao Wu PSU

Dynamical Systems Functional Analysis mathscidoc:1908.12003

J. Operator Theory, 78, (1), 159-172, 2017
[ Download ] [ 2019-08-22 11:45:03 uploaded by hhuichi ] [ 682 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved